RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. London Math. Soc., 2016, том 93, выпуск 1, страницы 194–218 (Mi jlms1)  

On Hölder-continuity of Oseledets subspaces

Vítor Araújoa, Alexander I. Bufetovbcde, Simion Filipf

a Instituto de Matemática, Universidade Federal da Bahia, Av. Ademar de Barros s/n, 40170-110 Salvador, Brazil
b The Steklov Institute of Mathematics, 119991 Moscow, Russia
c The Institute for Information Transmission Problems, 127051 Moscow, Russia
d National Research University Higher School of Economics, 101000 Moscow, Russia
e Aix-Marseille University, Centrale Marseille, CNRS, I2M, UMR 7373, 39 Rue F. Joliot Curie, 13453 Marseille, France
f Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, IL 60637, USA

Финансовая поддержка Номер гранта
National Council for Scientific and Technological Development (CNPq)
Fundação Carlos Chagas Filho de Amparo à Pesquisa do Estado do Rio de Janeiro
PRONEX Juventude
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
Министерство образования и науки Российской Федерации MD-2859.2014.1
Российская академия наук - Федеральное агентство научных организаций
Российский фонд фундаментальных исследований 13-01-12449
V.A. was partially supported by CNPq, FAPERJ and PRONEX (Brazil) A.I.B.'s research work has been carried out thanks to the support of the A*MIDEX project (no. ANR-11-IDEX-0001-02) funded by the programme ‘Investissements d'Avenir’ of the Government of the French Republic, managed by the French National Research Agency (ANR). It was also supported in part by the Grant MD-2859.2014.1 of the President of the Russian Federation, by the Programme ‘Dynamical systems and ergodic theory’ of the Presidium of the Russian Academy of Sciences, by a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program and by the RFBR grant 13-01-12449. S.F. gratefully acknowledges the hospitality of Aix-Marseille University.


DOI: https://doi.org/10.1112/jlms/jdv057


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 17.11.2014
Исправленный вариант: 06.10.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jlms1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:64

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018